# SDR DALA2025031001853

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,106 hours, 24,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 5814 R1 ENTRY DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED OBSTRUCTION . R1 DOOR NOW ARMS PER B757 AMM 25-66. (9981606)
